# SDR CALA2011101800669

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 12,135 hours, 4,009 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES THROUGHOUT AIRCRAFT IMMEDIATELY AFTER LIFTOFF.  AIR RETURN TO IAH.  REF L/P 8947603, PERFORMED MM TASK 05-51-26-800-801-C1 AND REPLACED RECIRCULATION AIR FILTERS REF 21-25-01-000-801.  NO FAULTS NOTED.  - FOUND BIRD INGESTION IN NR 1 ENG
